Skip navigation

EJC Search

Login or Create an Account.

Find in

More search boxes.

in
in

Year: From To

Single search box

Results per page:  | Sorted by: relevance · author · journal · date

 

 

 

Journal: Discrete Mathematics [clear]

24 matches in the database. These are records: 1 - 24. New search.

Search Limiters

No search limiters apply to these results.

1. Classes of self-orthogonal or self-dual codes from orbit matrices of Menon designs. Crnkovic, D. Discrete Mathematics vol. 327 July 28, 2014. p. 91-95

 For every prime power q, where q=1(mod4), and p a prime dividing q+12,… (more)

Keywords: Self-dual code

DOI: 10.1016/j.disc.2014.02.012. ISSN: 0012-365X.

More Like This

2. Structure of repeated-root constacyclic codes of length 3p^s and their duals. Dinh, H.Q. Discrete Mathematics vol. 313 issue 9 May 6, 2013. p. 983-991

 Let p<>3 be any prime. A classification of constacyclic codes of length 3p^s… (more)

Keywords: Dual codes

DOI: 10.1016/j.disc.2013.01.024. ISSN: 0012-365X.

More Like This

3. A note on negacyclic self-dual codes over Z2^a. Zhu, S.; Qian, K.; Kai, X. Discrete Mathematics vol. 312 issue 22 November 28, 2012. p. 3270-3275

 In this note, we investigate negacyclic self-dual codes over Z2^a using… (more)

Keywords: Negacyclic self-dual codes

DOI: 10.1016/j.disc.2012.07.027. ISSN: 0012-365X.

More Like This

4. A class of constacyclic codes over Fp+vFp and its Gray image. Zhu, S.; Wang, L. Discrete Mathematics vol. 311 issue 23-24 December 28, 2011. p. 2677-2682

 We introduce a Gray map from Fp+vFp to Fp^2 and study (1-2v)-constacyclic codes(more)

Keywords: Dual codes

DOI: 10.1016/j.disc.2011.08.015. ISSN: 0012-365X.

More Like This

5. Erratum to ''The extremal codes of length 42 with automorphism of order 7'' [Discrete Math. 190 (1998) 201-213]. Yorgov, V. Discrete Mathematics vol. 311 issue 16 August 28, 2011. p. 1860-1861

 This note corrects a mistake in the previous paper where some of the… (more)

Keywords: Self-dual code

DOI: 10.1016/j.disc.2011.04.027. ISSN: 0012-365X.

More Like This

6. Mass formula for self-dual codes over Z Formula Not Shown. Balmaceda, Jose Maria P.; Betty, Rowena Alma L.; Nemenzo, Fidel R. Discrete Mathematics vol. 308 issue 14 July 28, 2008. p. 2984-3002

 We give a mass formula for self-dual codes over Formula Not… (more)

Keywords: Self-dual codes

DOI: 10.1016/j.disc.2007.08.024. ISSN: 0012-365X.

More Like This

7. Minimum Lee weights of Type II codes over Formula Not Shown. Betsumiya, Koichi. Discrete Mathematics vol. 308 issue 14 July 28, 2008. p. 3018-3022

 Among binary images of a Type II code over Formula Not Shown with… (more)

Keywords: Self-dual code

DOI: 10.1016/j.disc.2007.08.026. ISSN: 0012-365X.

More Like This

8. Classification of extremal double circulant self-dual codes of lengths 74–88. Gulliver, T. Aaron; Harada, Masaaki. Discrete Mathematics vol. 306 issue 17 September 6, 2006. p. 2064-2072

 A classification of all extremal double circulant self-dual codes of lengths… (more)

Keywords: Self-dual code

DOI: 10.1016/j.disc.2006.05.004. ISSN: 0012-365X.

More Like This

9. Perfect codes as isomorphic spaces. Hessler, Martin. Discrete Mathematics vol. 306 issue 16 August 28, 2006. p. 1981-1987

 Linear equivalence between perfect codes is defined. This definition gives the concept of… (more)

Keywords: Dual codes

DOI: 10.1016/j.disc.2006.03.039. ISSN: 0012-365X.

More Like This

10. Some optimal self-orthogonal and self-dual codes. Bouyuklieva, Stefka. Discrete Mathematics vol. 287 issue 1-3 October 28, 2004. p. 1-10

 The binary optimal self-orthogonal codes of dimension Formula Not Shown and length Formula… (more)

Keywords: Self-dual codes

DOI: 10.1016/j.disc.2004.06.010. ISSN: 0012-365X.

More Like This

11. Binary optimal linear rate 1/2 codes. Gulliver, T.A.; Ostergard, P.R.J. Discrete Mathematics vol. 283 issue 1-3 June 6, 2004. p. 255-261

 In this paper, we complete the classification of binary optimal linear [n,n/2] codes(more)

Keywords: Formally self-dual codes

DOI: 10.1016/j.disc.2003.10.027. ISSN: 0012-365X.

More Like This

12. Type II codes over F2m+uF2m. Betsumiya, Koichi; Ling, San; Nemenzo, Fidel R. Discrete Mathematics vol. 275 issue 1-3 January 28, 2004. p. 43-65

 We look at the special class of self-dual codes called Type… (more)

Keywords: Self-dual codes

DOI: 10.1016/S0012-365X(03)00097-9. ISSN: 0012-365X.

More Like This

13. Splitting the shadow. Bonnecaze, A.; Choie, Y.; Dougherty, S.T.; Solé, P. Discrete Mathematics vol. 270 issue 1-3 August 28, 2003. p. 42-59

 We derive formulae for the theta series of the two translates of the… (more)

Keywords: Self-dual codes

DOI: 10.1016/S0012-365X(02)00865-8. ISSN: 0012-365X.

More Like This

14. Construction of new extremal self-dual codes. Gulliver, T. Aaron; Harada, Masaaki; Kim, Jon-Lark. Discrete Mathematics vol. 263 issue 1-3 February 28, 2003. p. 81-91

 In this paper, new binary extremal self-dual codes are presented. A… (more)

Keywords: Binary self-dual codes

DOI: 10.1016/S0012-365X(02)00570-8. ISSN: 0012-365X.

More Like This

15. On self-dual codes over some prime fields. Betsumiya, Koichi; Georgiou, Stelios; Gulliver, T. Aaron; Harada, Masaaki; Koukouvinos, Christos. Discrete Mathematics vol. 262 issue 1-3 February 6, 2003. p. 37-58

 In this paper, we study self-dual codes over GF(p) where p=11,13,17,19,23… (more)

Keywords: Self-dual codes

ISSN: 0012-365X.

More Like This

16. Classification of Hadamard matrices of order 44 with automorphisms of order 7. Topalova, Svetlana. Discrete Mathematics vol. 260 issue 1-3 January 6, 2003. p. 275-283

 The Hadamard matrices of order 44 possessing automorphisms of order 7 are classified.… (more)

Keywords: Self-dual code

DOI: 10.1016/S0012-365X(02)00400-4. ISSN: 0012-365X.

More Like This

17. Self-dual and maximal self-orthogonal codes over F7. Harada, M.; Ostergard, P.R.J. Discrete Mathematics vol. 256 issue 1-2 September 28, 2002. p. 471-477

 In this note, we give the classification of self-dual F7-codes of length 12… (more)

Keywords: Self-dual code

DOI: 10.1016/S0012-365X(02)00389-8. ISSN: 0012-365X.

More Like This

18. On Type IV self-dual codes over Z4. Bouyuklieva, Stefka; Harada, Masaaki. Discrete Mathematics vol. 247 issue 1-3 March 28, 2002. p. 25-50

 Recently, Type IV self-dual codes over rings of order 4 have… (more)

Keywords: Self-dual codes and binary doubly even self-complementary codes

ISSN: 0012-365X.

More Like This

19. Self-dual Z4-codes and Hadamard matrices. Harada, M. Discrete Mathematics vol. 245 issue 1-3 February 28, 2002. p. 273-278

 In this note, we investigate Type I codes over Z4 constructed from Hadamard… (more)

Keywords: Self-dual codes over Z4

DOI: 10.1016/S0012-365X(01)00310-7. ISSN: 0012-365X.

More Like This

20. Tricolore 3-designs in Type III codes. Bonnecaze, A.; Sole, P.; Udaya, P. Discrete Mathematics vol. 241 issue 1-3 October 28, 2001. p. 129-138

 A split complete weight enumerator in six variables is used to study the… (more)

Keywords: Self-dual codes

DOI: 10.1016/S0012-365X(01)00114-5. ISSN: 0012-365X.

More Like This

21. An extremal ternary self-dual [28,14,9] code with a trivial automorphism group. Harada, Masaaki. Discrete Mathematics vol. 239 issue 1-3 August 28, 2001. p. 121-125

 In this paper, we show that the smallest length for which there is… (more)

Keywords: Ternary self-dual codes; Extremal self-dual codes

ISSN: 0012-365X.

More Like This

22. Some new extremal self-dual codes with lengths 42, 44, 52, and 58. Zhang, Shengyuan; Li, Shitang. Discrete Mathematics vol. 238 issue 1-3 July 28, 2001. p. 147-150

New extremal self-dual codes with lengths 42, 44, 52, and 58 are constructed. They have weight enumerators for which extremal codes were previously not known to exist.

Keywords: Self-dual codes

ISSN: 0012-365X.

More Like This

23. Shadow lattices and shadow codes. Dougherty, Steven T.; Harada, Masaaki; Solé, Patrick. Discrete Mathematics vol. 219 issue 1-3 May 28, 2000. p. 49-64

 Recently shadows of unimodular lattices have been defined to derive upper bounds on… (more)

Keywords: Self-dual codes

ISSN: 0012-365X.

More Like This

24. Optimal ternary formally self-dual codes. Dougherty, Steven T.; Gulliver, T. Aaron; Harada, Masaaki. Discrete Mathematics vol. 196 issue 1-3 February 6, 1999. p. 117-135

 In this paper, we study ternary optimal formally self-dual codes. Bounds… (more)

Keywords: Formally self-dual codes

ISSN: 0012-365X.

More Like This